MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 3X18IN 2 S/A OS-8 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 3X18IN 2 S/A OS-8 CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP719T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a total knee replacement on (b)(6) 2019 and suture was used.During the procedure, the needle popped off the suture.There were no patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mj5304 batch number, and no non-conformances were identified.

Brand Name
VCL+ VIO 3X18IN 2 S/A OS-8 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8893397
Report Number2210968-2019-85548
Device Sequence Number16534466
Product Code GAM
UDI-Device Identifier10705031055087
UDI-Public10705031055087
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberVCP719T
Device Lot NumberMJ5304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer08/20/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date08/27/2019
Patient Sequence Number1